# SDR DALA2024081708228

- Difficulty date: August 15, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 26,755 hours, 10,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3858, SMALL COVER REMOVEDFROM LOWER PORTION OF EMERGENCY EXIT WINDOW INTERIOR. CORRECTIVE ACTION: RESECURED COVER. (LP 0503812)
